# SDR SWAA2023083195739

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 18,175 hours, 9,098 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY FLASHLIGHT WILL NOT TEST<[01] R AND R'D FWD INBD EMER FLASHLIGHT ASSY PER AMM 25-64-00 OPS CHECK GOOD.
